Header

UZH-Logo

Maintenance Infos

Nonlinear nonlocal evolution problems


Chang, N; Chipot, M (2003). Nonlinear nonlocal evolution problems. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 97(3):423-445.

Abstract

We consider a class of nonlinear parabolic problems where the coefficients are depending on a weighted integral of the solution. We address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Abstract

We consider a class of nonlinear parabolic problems where the coefficients are depending on a weighted integral of the solution. We address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Statistics

Downloads

69 downloads since deposited on 10 Jun 2010
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:mixed boundary conditions
Language:English
Date:2003
Deposited On:10 Jun 2010 13:22
Last Modified:05 Apr 2016 13:25
Publisher:Real Academia de Ciencias Exactas Fisicas y Naturales
ISSN:1578-7303
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2126241
http://www.rac.es/4/4_3_2_1.php?id=16

Download

Download PDF  'Nonlinear nonlocal evolution problems'.
Preview
Filetype: PDF
Size: 1MB